# SDR MALA954281

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2736003002
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE RIGHT FLAP INBOARD END RIB TO HAVE CHAFING DAMAGE FROM CONTACT WITH THE SWING LINK BRACKET.  REPAIRS WERE COMPLETED BY REPLACING THE RIGHT FLAP INBOARD END RIB.  (Z)
